# SDR HEEA083092

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251V
- Make and model: Bell 206L-3
- Aircraft serial: 51404
- Aircraft time: 5,819 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transceiver
- Part number: 069102505
- Part serial: 45208
- Condition: Inoperative
- Location: Vor System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOR TRANSCEIVER INOPERATIVE.  CAN HEAR WHEN THE POWER SWITCH IS BEING TURNED ON AND OFF OVER HEADSET. REPLACED DIODE CR413.  REPAIRED.  ALSO REPLACED BROKEN SWITCH S402.  BENCH CHECK GOOD.
